Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How long does Vitamin D3 supplement take to show effect?

Answered by
Dr.
Dr. Rovena Murati

General & Family Physician

Practicing since :2013

Answered : 1243 Questions

default
Posted on Mon, 9 Nov 2015 in General Health
Question: hi
i am suffering from low vitamin d and doctor ask me to take vitamin d3 my question is that when i will feel better i have been taking vitamin d3 2000iu everyday now its been 5days
doctor
Answered by Dr. Rovena Murati 34 minutes later
Brief Answer:
detailed below,

Detailed Answer:
Hello.

Welcome to Healthcare Magic.

I read carefully your query.

5 days are very early to notice any improvement in your symptoms.Vitamins and supplement need time to show their effect.The level of Vit D in your blood will increase gradually withe the intake of Vit D supplement and your symptoms will start to improve.
This may take few weeks up to few months.You need to be patient.

Hope it helps.
Please feel free to ask for every question you might have.

Kind regards,
Dr.Rovena Murati
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rovena Murati 3 minutes later
Thanks. Is Due to low vitamin d that i cant sollow the siliva and pain in between my chest
doctor
Answered by Dr. Rovena Murati 26 minutes later
Brief Answer:
detailed below.

Detailed Answer:
Hello again.

Vitamin D deficiency can cause symptoms like bone pain,muscle weakness,fatigue ,loss of appetite, weight loss etc.

So your chest pain might be a symptoms of Vit D deficiency due to muscle and bone pain.Vit D deficiency can cause dry mouth and this can make swallowing difficult.
It would be good to discuss these symptoms with your treating doctor for proper evaluation.A detailed medical history and physical examination are necessary to exclude other causes for your symptoms.

Take care.
Dr.Rovena
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rovena Murati 4 minutes later
Thanks for your answer
doctor
Answered by Dr. Rovena Murati 1 minute later
Brief Answer:
you are welcome.

Detailed Answer:
Hello again.

You are welcome.

I wish you all the best.

Take care.
Dr.Rovena
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rovena Murati 1 hour later
Hi again
Can i have panadol to relife my pain ll it be k if i take with vitamin d supplement?
doctor
Answered by Dr. Rovena Murati 6 hours later
Brief Answer:
yes,you can take Panadol

Detailed Answer:
Hello .


Yes,you can use Panadol to ease the pain.Panadol contains paracetamol.It doesn't interact with Vitamin D supplement .

Take care.
Dr.Rovena
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Chest pain

doctor1 MD

Lately Ive Been Getting These Aches In My Legs& Arms, Not Serious Pain Just Achy And Bulging Veins Im On Synthroid 88mg Right Now, I Was On 75 But It Was Too Low & 100 Was Causing Chest Pains. I Had A Thyroidectomy In June Last Year I Have 1 Parathyroid Though.

doctor1 MD

                              Dear sir/Madame,
I have been suffering with some serious disease related to sexual health ...i feel severe pain in my chest, area around the heart and contraction and pain in the belly when the semen is being discharged with my urine .. and the only way i can reduce my pain by having some sedative medicines like azolam and lexotinili and etc ........I have been suffering with disease for last 2 years as it all started from just a simple spermatorreha and now is turned into something really serious .. so kindly diagnose me and tell me what am i suffering wiith and what can be proper medicatioin for me to get out of this ... i feel severe pain after errection and when the seminal discharge passes out with my urine                                    

doctor1 MD

Recently I have had a strange feeling going on. About once a day, usually evening right before or right after dinner, I can feel my heart beating, a normal pace about 75 to 80 bpm, but it seems like maybe every so often one beat is harder than others, kind of like beat, beat, beat, BEAT, beat beat...if that makes sense. I have no shortness of breath, chest pain or other physical issues. I am a 49 year old male ,over weight (264 poulds @ 5' 9") As ar as I know chplesterol and glucose are normal, blood pressure was found to be slightly elevated during a recent check up and I take enalapril 10mg twice a day. I also take Alopurinal for kidney stones, It is 300mg once a day. I try to watch my diet avoiding caffeine and too many sweets etc. I probably eat more red meat than I should but thats a work in progress. Thanks for any insight on if this a potential problem o maybe just a little stress or anxiety as a friend said. I might not have mentioned that the hard beats go away after a short time, usually if I get involved in a project or something else that takes my mind away from listening to my own heart thumping away.

doctor1 MD

Hello. My normal heart rate is about 100 - 120 bpm. I had palpitations occasionally but I never went to see the doctor as I thought it was normal although they usually lasted from 5 to 10 minutes. Last year when I was 24 weeks pregnant, I had a heart palpitation (while I was resting) and my heart rate went up to 240 bpm. It was only after I got injected with adenosine (35mins later) did my heart rate went down to 120bpm. The doctors diagnosed me with an SVT. Due to that, I requested to deliver my baby through C-section. This year, I'm pregnant again and I still go for my scheduled appointments every few months with the cardiologist. Only now he does not think it sounds like I have SVT. This year I will deliver my baby normally but I'm still quite worried about my heart. My question is, if I don't have SVT, what kind of heart condition do I have? I still have palpitations sometimes, my heart rate is never below 100bpm, I always feel fatigued and chest pain and short of breath. Thank you.

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I started having symptoms about 7 weeks ago. Head congestion, then chest congestion, some fever, a cough, shortness of breath , and now pain in my chest under my left breast. (always after eating or drinking and random, when not, pain is worse...

doctor1 MD

i. I am 30 year old obese when I tried to laugh too hard had strange feeling in head for a second.later next day I laughed even harder this time felt like head was holding or dizzy kind of like passing out it stopped when I stoped laughing feeling...